| Model Number |
1000354 |
| Medical Device Problem Code |
Tactile Prompts/Feedback (4022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump was not vibrating when alerts and alarms were declared.There was no adverse impact to the customer's blood glucose level.Reportedly, the customer continued using the pump for insulin therapy until the replacement pump arrived.